loading... close

Just finished my second treatment . I feel old and weak. (night sweats and can't sleep) Any tips?

Traciann brundage Profile
Asked by

anonymous

Learning About Breast Cancer about 7 years
 
  • Sharon Danielson Profile
    anonymous
    Survivor since 2007
    Oh Traciann.... you WILL start to feel better. Keep in mind, the chemo is kicking-butt to any cancer cells RIGHT NOW! It is doing what it is supposed to do. You bide your time, listen to your body, drink plenty of fluids and indulge yourself in some --caring-time-- for you. This is tough and expected. You are right in the middle of it.... you take care of yourself, dear sister. Hang in there, we know how you are feeling and it does get better. Warm, fuzzy pony hugs. Sharon
    about 7 years Comment Flag
  • Evelyn Heilbrunn Profile
    anonymous
    Survivor since 2012
    Boy, it sucks, doesn't it? I'm so sorry you're having to go through this but keep your eye on the prize, even when you feel like you can't lift your head up. This stuff is KILLING those little suckers, each and every one of them! You are stronger than they are. With your will and the chemo working against them, THEY WILL NOT WIN. Now, for the sleep thing. I also take Trazadone. The dose has varied from 100 to 400 mg a night, depending on how difficult it is for me to sleep. (I'm on Aromasin (Eximestane) now, and it gives me terrible insomnia!) The good thing about Trazadone is that it's not addictive and doesn't give you the weird side effects you can get from other sleep meds like Ambien. Exercise will also help you. I imagine that's the last thing you can think about, but i figured that just getting up and walking around the house was exercise so I did it and I think it helped! Best of luck to you!
    about 7 years Comment Flag
  • anonymous Profile
    anonymous
    Survivor since 2012
    My oncologist gave me something to sleep. It helps a lot. I still wake at night and also have hot flashes while sleeping but I go back to sleep much faster and feel like I'm getting rest. I know what your saying about feeling old and weak. I'm trying everything I can think of to fight that feeling, eating right, exercise, yoga. I refuse to feel like I'm 90 because of this and its making me mad. Get as much rest as you can and FIGHT ! My prayers are with you.
    about 7 years Comment Flag
  • julie s Profile
    anonymous
    Stage 2A Patient
    I take trazadone to sleep
    about 7 years Comment Flag
  • Traciann brundage Profile
    anonymous
    Learning About Breast Cancer
    Thanks I am calling my dr today . I figure if this is the worst okay
    about 7 years Comment Flag
  • Yashmira Devine Profile
    anonymous
    Stage 1 Patient
    Hi Traciann, I am so sorry you're feeling this way. I wish I had words of wisdom to share with you. But even though I don't know what to say to help you feel better, please know that I am thinking and praying tor you. Feel better and kick some cancer a**. Thinking of you.
    about 7 years Comment Flag
  • Roz Potenza Profile
    anonymous
    Patient
    Hey Traciann, Two down! Yay!! Keep going, get some meds from the docs (yeah, I know. Pills. Pills. Pills.) and know that you WILL come out on the other side. This is a blip on your radar screen and you WILL feel better again. I went through the very same thing, hated feeling sick and feeble but it does go away. Hang in there and keep talking to us, those who have walked the walk. Love and Luck. Roz
    about 7 years Comment Flag
  • Cindy C Profile
    anonymous
    Learning About Breast Cancer
    Hi - sorry your're feeling bad. I'm facing a bi lateral mastectomy on the 18th and chemo following. My oncologist suggested ativan for sleep and/or tylenol PM. Not sure what you are taking if anything, but try a fan, stay hydrated and breathe. Best to you.
    about 7 years Comment Flag

Educational Video

Personal Story

Related Topics

Looking for another topic?
Use the search box in the top right.

Footer 2

Inspire hope by becoming an advocate for breast cancer prevention.

spread the word